Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Rounding Error Analysis for the Evaluation of a Polynomial and Some of its Derivatives

H. Wozniakowski
SIAM Journal on Numerical Analysis
Vol. 11, No. 4 (Sep., 1974), pp. 780-787
Stable URL: http://www.jstor.org/stable/2156132
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
Rounding Error Analysis for the Evaluation of a Polynomial and Some of its Derivatives
Preview not available

Abstract

We consider one-parameter family of Shaw-Traub algorithms (see [3]) for computing a polynomial and its normalized derivatives in floating point arithmetics fl, fl2 and $\bar{\mathrm{fl}}$. The numerical stability of this class is proved.

Page Thumbnails

  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781
  • Thumbnail: Page 
782
    782
  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785
  • Thumbnail: Page 
786
    786
  • Thumbnail: Page 
787
    787